MAUDE Adverse Event Report: TRIMED INC. LOCKING CORTICAL SCREW 3.2, 10MM

TRIMED INC. LOCKING CORTICAL SCREW 3.2, 10MM
Model Number LCBS3.2-10
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Brock swartz reported on 23 nov 2022 that during a follow-up appointment dr.Akinleye experiences a lcbs3.2-10 screw backing out of the ps5 plate.It was stated this could be due to the thinness of the locking head.The surgeon opted not to address the issue since the patient is asymptomatic.An x-ray of the incident is available.

Brand Name
LOCKING CORTICAL SCREW 3.2, 10MM
Common Device Name
LOCKING CORTICAL SCREW 3.2, 10MM
Manufacturer (Section D)
TRIMED INC.
27533 ave hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED INC
27533 ave hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
6612557406
MDR Report Key15926620
Report Number2031009-2022-00003
Device Sequence Number20140131
Product Code HWC
UDI-Device Identifier00842188106873
UDI-Public00842188106873
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K060041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLCBS3.2-10
Device Catalogue NumberLCBS3.2-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Initial Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKING PLATE, STRAIGHT, 5-HOLE (PS5)
Patient Age74 YR
Patient SexPrefer Not To Disclose